# SDR CA991008014

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- Engine: Cfmint CFM565C4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) GREEN SYSTEM HYDRAULIC LOSS OF PRESSURE AND QUANTITY.
